# SDR SWAA2018053022362

- Difficulty date: May 9, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED BETWEEN BS 1024 TO BS 1028, BETWEEN LBL 5 TO LBL 14.  R&R SHEAR WEB IAW DWG AND SRM.
